Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can anyone relate? Guy

Posted by raisinb on July 13, 2008, at 13:36:08

In reply to Can anyone relate?, posted by Guy on July 13, 2008, at 11:14:24

I am not an expert, but it almost sounds like you have panic disorder--not just insomnia. It could, technically, be a side effect of many of those meds you're taking (they can all cause panic attacks). But if it seems to be independent of what you are taking, then probably not.

Do you have a psychiatrist? Have you talked to him/her about what you are experiencing?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:raisinb thread:839548
URL: http://www.dr-bob.org/babble/20080706/msgs/839570.html